# SDR HNAA2019052200146

- Difficulty date: May 19, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 44,838 hours, 41,066 cycles
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Flow Sensor
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

647     73-30  2007141  19MAY19  CHS  CLOSE NR 1 ENG FUEL FLOW WENT TO ZERO ON EICAS AND RMU DURING T/O ROLL.  HISTORY: NONE
      MEL   19MAY19  10:55  CHS  C13909  73-6 FUEL FLOW INDICATORS FACT  21MAY19  04:59  PHL R&R RUEL FLOW SENSOR IAW MM 73-35-10. OPS CHECK GOOD OK FOR SERVICE AT THIS TIME. CLEAR MEL 73-6.
